INVESTIGADORES
HOYUELOS Miguel Luis
artículos
MIGUEL LUIS HOYUELOS
Transition rates of noninteracting quantum particles from the Widom insertion formula
PHYSICAL REVIEW E - STATISTICAL PHYSICS, PLASMAS, FLUIDS AND RELATED INTERDISCIPLINARY TOPICS; Año: 2022
DI MURO, M. A.; HOYUELOS, M.
Application of the Widom insertion formula to transition rates in a lattice
Physical Review E; Año: 2021 vol. 104
DI PIETRO MARTÍNEZ, M.; GIULIANO, M.; HOYUELOS, M.
Out-of-equilibrium Monte Carlo simulations of a classical gas with Bose-Einstein statistics
Physical Review E; Año: 2020 vol. 102
DI PIETRO MARTÍNEZ, M.; HOYUELOS, M.
Diffusion in binary mixtures: An analysis of the dependence on the thermodynamic factor
Physical Review E; Año: 2019 vol. 100
DI PIETRO MARTÍNEZ, M; HOYUELOS, M
From diffusion experiments to mean-field theory simulations and back
JOURNAL OF STATISTICAL MECHANICS-THEORY AND EXPERIMENT; Año: 2019 vol. 2019
HOYUELOS, M.
From creation and annihilation operators to statistics
PHYSICA A - STATISTICAL AND THEORETICAL PHYSICS; Año: 2018 vol. 490 p. 944 - 952
DI PIETRO MARTÍNEZ, M.; HOYUELOS, M.
Mean-field approach to diffusion with interaction: Darken equation and numerical validation
Physical Review E; Año: 2018 vol. 98
HOYUELOS, M.
Exotic statistics for particles without spin
JOURNAL OF STATISTICAL MECHANICS-THEORY AND EXPERIMENT; Año: 2018 vol. 2018
M. HOYUELOS
GENERIC framework for the Fokker-Planck equation
PHYSICA A - STATISTICAL AND THEORETICAL PHYSICS; Lugar: Amsterdam; Año: 2016
SUÁREZ, G.; HOYUELOS, M.; MÁRTIN, H.
Current of interacting particles inside a channel of exponential cavities: Application of a modified Fick-Jacobs equation
Physical Review E; Año: 2016 vol. 93
HOYUELOS, M.; SISTERNA, P.
Quantum statistics of classical particles derived from the condition of a free diffusion coefficient
PHYSICAL REVIEW E; Lugar: New York; Año: 2016 vol. 94
G. SUÁREZ; M. HOYUELOS; D. CHIALVO
Fluctuation-induced transport. From the very small to the very large scales
Papers in Physics; Año: 2016 vol. 8 p. 80004 - 80004
G. SUÁREZ; M. HOYUELOS; H. O. MÁRTIN
Mean-field approach for diffusion of interacting particles
PHYSICAL REVIEW E; Lugar: New York; Año: 2015
GONZALO SUÁREZ; MIGUEL HOYUELOS; HÉCTOR O. MÁRTIN
Transport of interacting particles in a chain of cavities: Description through a modified Fick-Jacobs equation
PHYSICAL REVIEW E; Lugar: New York; Año: 2015 vol. 91 p. 12135 - 12141
M.V. RUIZ BARLETT; M. HOYUELOS; H. O. MÁRTIN
Monte Carlo simulation with fixed steplength for diffusion processes in nonhomogeneous media
JOURNAL OF COMPUTATIONAL PHYSICS; Lugar: Amsterdam; Año: 2013 vol. 239 p. 51 - 56
D.A. MÁRTIN; M. HOYUELOS
Codimension 2 and 3 situations in a ring cavity with elliptically polarized electromagnetic waves
PHYSICA D - NONLINEAR PHENOMENA; Lugar: Amsterdam; Año: 2013 p. 37 - 47
G. SUÁREZ; M. HOYUELOS; H. O. MÁRTIN
Transport in a chain of asymmetric cavities: Effects of the concentration with hard-core interaction
PHYSICAL REVIEW E - STATISTICAL PHYSICS, PLASMAS, FLUIDS AND RELATED INTERDISCIPLINARY TOPICS; Año: 2013 p. 52136 - 52140
G. SUÁREZ; M. HOYUELOS; H. O. MÁRTIN
Evolution equation for tagged-particle density and correlations in single-file diffusion
PHYSICAL REVIEW E - STATISTICAL PHYSICS, PLASMAS, FLUIDS AND RELATED INTERDISCIPLINARY TOPICS; Año: 2013 p. 22131 - 22137
M.V. RUIZ BARLETT; M. HOYUELOS; H.O. MÁRTIN
Comparison between fixed and Gaussian steplength in Monte Carlo simulations for diffusion processes
JOURNAL OF COMPUTATIONAL PHYSICS; Año: 2011 vol. 230 p. 3719 - 3726
V. RUIZ BARLETT; M. HOYUELOS; H. O. MÁRTIN
Two dimensional versus one dimensional behavior for biased diffusion and aggregation in a network of channels
PHYSICA A - STATISTICAL AND THEORETICAL PHYSICS; Año: 2010 vol. 389 p. 52 - 59
D.A. MÁRTIN; M. HOYUELOS
Non-linear states of a positive or negative refraction index material in a cavity with feedback
EUROPEAN PHYSICAL JOURNAL D; Año: 2010 vol. 58 p. 257 - 262
D.A. MÁRTIN; M. HOYUELOS
Homogeneous solutions for elliptically polarized light in a cavity containing materials with electric and magnetic nonlinearities
PHYSICAL REVIEW A - ATOMIC, MOLECULAR AND OPTICAL PHYSICS; Año: 2010 vol. 82 p. 33841 - 33848
M. HOYUELOS
Entropy of continuous Markov processes in local thermal equilibrium
PHYSICAL REVIEW E - STATISTICAL PHYSICS, PLASMAS, FLUIDS AND RELATED INTERDISCIPLINARY TOPICS; Año: 2009 vol. 79 p. 51123 - 51130
V. RUIZ BARLETT; J. J. BIGEÓN; M. HOYUELOS; H. O. MÁRTIN
Differences between fixed time step and kinetic Monte Carlo methods for biased diffusion
JOURNAL OF COMPUTATIONAL PHYSICS; Año: 2009 vol. 228 p. 5740 - 5748
D.A. MÁRTIN; M. HOYUELOS
Cavity equations for a positive or negative refraction index material with electric and magnetic non-linearities
PHYSICAL REVIEW E - STATISTICAL PHYSICS, PLASMAS, FLUIDS AND RELATED INTERDISCIPLINARY TOPICS; Año: 2009 vol. 80 p. 56601 - 56609
V. RUIZ BARLETT; M. HOYUELOS; H. O. MÁRTIN
Biased diffusion with aggregation of particles in a narrow channel
PHYSICA A - STATISTICAL AND THEORETICAL PHYSICS; Año: 2008 vol. 387 p. 4623 - 4629
J. PEDROSA; M. HOYUELOS; C. MARTEL
Numerical validation of the complex Swift-Hohenberg equation for lasers
EUROPEAN PHYSICAL JOURNAL B - CONDENSED MATTER; Año: 2008 vol. 66 p. 525 - 530
MIGUEL HOYUELOS
Numerical study of the vector complex Swift-Hohenberg Equation
PHYSICA D - NONLINEAR PHENOMENA; Año: 2006 vol. 223 p. 174 - 179
CARLOS MARTEL; MIGUEL HOYUELOS
Scale disparities in the complex Swift-Hohenberg equation for lasers
PHYSICAL REVIEW E - STATISTICAL PHYSICS, PLASMAS, FLUIDS AND RELATED INTERDISCIPLINARY TOPICS; Año: 2006 vol. 74 p. 36206 - 36215
M. HOYUELOS; A. JACOBO
Characterization of phase singularities in the Vector Complex Ginzburg-Landau Equation
PHYSICAL REVIEW E - STATISTICAL PHYSICS, PLASMAS, FLUIDS AND RELATED INTERDISCIPLINARY TOPICS; Año: 2005 vol. 71 p. 17203 - 17207
M. HOYUELOS; M. DELL'ERBA
Vectorial Swift-Hohenberg equation for transverse laser patterns
PHYSICAL REVIEW E - STATISTICAL PHYSICS, PLASMAS, FLUIDS AND RELATED INTERDISCIPLINARY TOPICS; Año: 2003 vol. 68 p. 65604 - 65608
M. HOYUELOS; E. HERNÁNDEZ-GARCÍA; P. COLET; M. SAN MIGUEL
Dynamics of defects in the vector complex Ginzburg-Landau equation
PHYSICA D - NONLINEAR PHENOMENA; Año: 2003 vol. 174 p. 176 - 197
M. HOYUELOS; G.L. OPPO; P. COLET; M. SAN MIGUEL
Quantum correlations close to a square pattern forming instability
EUROPEAN PHYSICAL JOURNAL D; Año: 2003 vol. 22 p. 441 - 451
M. HOYUELOS; D. WALGRAEF; P. COLET; M. SAN MIGUEL
Patterns arising from the interaction between scalar and vectorial instabilities in two-photon resonant Kerr cavities
PHYSICAL REVIEW E - STATISTICAL PHYSICS, PLASMAS, FLUIDS AND RELATED INTERDISCIPLINARY TOPICS; Año: 2002 vol. 65 p. 46620 - 46629
E. HERNÁNDEZ-GARCÍA; M. HOYUELOS; P. COLET; M. SAN MIGUEL
Dynamics of localized structures in vectorial waves
PHYSICAL REVIEW LETTERS; Año: 2000 vol. 85 p. 744 - 747
R. ZAMBRINI; M. HOYUELOS; A. GATTI; P. COLET; L. LUGIATO; M. SAN MIGUEL
Quantum fluctuations in a continuous vectorial Kerr medium model
PHYSICAL REVIEW A - ATOMIC, MOLECULAR AND OPTICAL PHYSICS; Año: 2000 vol. 62 p. 63801 - 63814
MIGUEL LUIS HOYUELOS; ALICE SINATRA,; PERE COLET,; SAN MIGUEL, MAXI; LUIGI LUGIATO,
Spatial pump-meter quantum correlations in a vectorial Kerr medium model
PHYSICAL REVIEW A - ATOMIC, MOLECULAR AND OPTICAL PHYSICS; Año: 1999 vol. 59 p. 1622 - 1622
HERNÁNDEZ GARCÍA, EMILIO; MIGUEL LUIS HOYUELOS; PERE COLET,; RAÚL MONTAGNE,; SAN MIGUEL, MAXI
Spatiotemporal chaos, localized structures and synchronization in the vector complex Ginzburg-Landau equation
INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS; Año: 1999 vol. 9 p. 2257 - 2257
MIGUEL LUIS HOYUELOS; HERNÁNDEZ GARCÍA, EMILIO; PERE COLET,; SAN MIGUEL, MAXI
Defect-freezing and Defect-unbinding in the Vector Complex Ginzburg-Landau Equation
COMPUTER PHYSICS COMMUNICATIONS; Año: 1999 vol. 121 p. 414 - 414
M. HOYUELOS; P. COLET; M. SAN MIGUEL; D. WALGRAEF
Polarization patterns in Kerr Media
PHYSICAL REVIEW E - STATISTICAL PHYSICS, PLASMAS, FLUIDS AND RELATED INTERDISCIPLINARY TOPICS; Año: 1998 vol. 58 p. 2992 - 3007
MIGUEL LUIS HOYUELOS; PERE COLET,; SAN MIGUEL, MAXI
Fluctuations and Correlations in the Polarization Patterns of a Kerr medium
PHYSICAL REVIEW E - STATISTICAL PHYSICS, PLASMAS, FLUIDS AND RELATED INTERDISCIPLINARY TOPICS; Año: 1998 vol. 58 p. 74 - 74
HERNÁNDEZ GARCÍA, EMILIO; ANTONI AMENGUAL,; RAÚL MONTAGNE,; SAN MIGUEL, MAXI; PERE COLET,; MIGUEL LUIS HOYUELOS
Moving pictures
Europhysics News; Año: 1998 vol. 5 p. 184 - 184
MIGUEL LUIS HOYUELOS; EZEQUIEL ALBANO,; HECTOR MÁRTIN,
A multilayer contact process
JOURNAL OF PHYSICS. A - MATHEMATICAL AND GENERAL; Año: 1997 vol. 30 p. 431 - 431
EZEQUIEL ALBANO,; MIGUEL LUIS HOYUELOS; HECTOR MÁRTIN,
One-dimensional generalized branching annihilation random walker process with stochastic generation of offsprings
PHYSICA A - STATISTICAL AND THEORETICAL PHYSICS; Año: 1997 vol. 239 p. 531 - 531
MIGUEL LUIS HOYUELOS; HECTOR MÁRTIN,
Annihilation and coagulation reactions in low dimensional substrata: Effects of probability of reaction and short range interactions
LANGMUIR; Año: 1996 vol. 12 p. 61 - 61
MIGUEL LUIS HOYUELOS; EZEQUIEL ALBANO,; HECTOR MÁRTIN,
Irreversible transitions in a two species Branching Annihilating Random Walker process
MODERN PHYSICS LETTERS B; Año: 1996 vol. 10 p. 1283 - 1283
MIGUEL LUIS HOYUELOS; HECTOR MÁRTIN,; EZEQUIEL ALBANO,
Study of the steady state of a two species annihilation process with separated reactants
JOURNAL OF PHYSICS. A - MATHEMATICAL AND GENERAL; Año: 1995 vol. 28 p. 483 - 489
MIGUEL LUIS HOYUELOS; HECTOR MÁRTIN,
Annihilation reactions: crossover from mean-field to anomalous behaviors
CHAOS, SOLITONS AND FRACTALS; Año: 1995 vol. 6 p. 213 - 220
HECTOR MÁRTIN,; LUIS IGUAÍN, JOSÉ; MIGUEL LUIS HOYUELOS
Steady state of imperfect annihilation and coagulation reactions
JOURNAL OF PHYSICS. A - MATHEMATICAL AND GENERAL; Año: 1995 vol. 28 p. 5227 - 5227
MIGUEL LUIS HOYUELOS; HECTOR MÁRTIN,
Annihilation reaction A+A ->0 with diffusion and interaction between particles in disordered structures
PHYSICAL REVIEW E - STATISTICAL PHYSICS, PLASMAS, FLUIDS AND RELATED INTERDISCIPLINARY TOPICS; Año: 1994 vol. 50 p. 600 - 603
MIGUEL LUIS HOYUELOS
Steady-state density in annihilation of immobile reactants with input of particles
PHYSICAL REVIEW E - STATISTICAL PHYSICS, PLASMAS, FLUIDS AND RELATED INTERDISCIPLINARY TOPICS; Año: 1994 vol. 50 p. 2597 - 2599
MIGUEL LUIS HOYUELOS; HECTOR MÁRTIN,
Rate equation of the A+A-> A reaction with probability of reaction and diffusion
PHYSICAL REVIEW E - STATISTICAL PHYSICS, PLASMAS, FLUIDS AND RELATED INTERDISCIPLINARY TOPICS; Año: 1993 vol. 48 p. 3309 - 3313
MIGUEL LUIS HOYUELOS; HECTOR MÁRTIN,
Annihilation reactions in two dimensional percolation clusters: effects of short range interactions
PHYSICAL REVIEW E - STATISTICAL PHYSICS, PLASMAS, FLUIDS AND RELATED INTERDISCIPLINARY TOPICS; Año: 1993 vol. 48 p. 71 - 76